# SDR DALA2021052202842

- Difficulty date: May 18, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 64,744 hours, 25,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 294.5 S21-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1812868) DURING INSPECTION FUSELAGE SKIN AT STA 294.5 BETWEEN S-21L AND S-23L WAS FOUND WITH A BULGE AT THE JACK POINT. MAINTNENANCE REPAIRED PER ERA 591675-14.
